All geometries of the Mathieu group based on maximal subgroups.
Experimental mathematics, Tome 5 (1996) no. 2, pp. 101-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1996__5_2_229628,
author = {Buekenhout, Francis and Dehon, Michel and Leemans, Dimitri},
title = {All geometries of the {Mathieu} group based on maximal subgroups.},
journal = {Experimental mathematics},
pages = {101--110},
year = {1996},
volume = {5},
number = {2},
zbl = {0863.51012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1996__5_2_229628/}
}
TY - JOUR AU - Buekenhout, Francis AU - Dehon, Michel AU - Leemans, Dimitri TI - All geometries of the Mathieu group based on maximal subgroups. JO - Experimental mathematics PY - 1996 SP - 101 EP - 110 VL - 5 IS - 2 UR - http://geodesic.mathdoc.fr/item/EXMA_1996__5_2_229628/ LA - en ID - EXMA_1996__5_2_229628 ER -
Buekenhout, Francis; Dehon, Michel; Leemans, Dimitri. All geometries of the Mathieu group based on maximal subgroups.. Experimental mathematics, Tome 5 (1996) no. 2, pp. 101-110. http://geodesic.mathdoc.fr/item/EXMA_1996__5_2_229628/